It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 150 for the effects of lipitor on the liver. (0.054 seconds)


Lipitor Forever?
May 30, 2004
... I suspect that if I stick to the DASH diet and keep exercising my lipid levels will stay within the normal range. But studies on heart patients seem to show the lower the LDL the better. ... (14 replies)
Lipitor Forever?
May 31, 2004
... The Dr is supposed to titrate the dosage, starting with the LOWER doses and working up as required. ... (14 replies)
... It is certainly possible as red yeast rice is a natural form of lovastatin although it is somewhat weaker than the manmade variety so you stand a better chance of not having side effects , they all affect the liver so it really depends on how your system tolerates it . ... (9 replies)

... Vipergg, i also took lipitor for three or four yrs like a good little patient. I complained about the muscle pain and all the other side effects, but my drs wounldnt listen. It finally caused liver problems and i ended up i the er. That's when i was taken off the lipitor. ... (9 replies)
... months which helped normalise the liver indicators. Now i want to ask what should i do now? ... (4 replies)
Lipitor Forever?
Jun 4, 2004
... Be very careful! Do you cholesterol research. 115 is WAY too low. Women have a much increased chance of bleeding stroke with cholesterol under 180. Also read the Lipitor ads. It says "Lipitor has not been shown to prevent heart disease or heart attacks".... ... (14 replies)
Welchol
May 23, 2001
... How well does it work and is there any side effects ? ... (0 replies)
... What were your blood lipid numbers before starting the drugs? ... (9 replies)
... If she had problems with Lipitor, she just may be having problems with the Zocor. I looked it up and anyone with elevated liver enzymes should not use it, and U said she had it with Lipitor. ... (12 replies)
... Hi ZOEB, I was browsing through old posts. Your side effects from Lipitor are very typical. And don't let anyone tell you that most people can tolerate statins. Side effects are seriously under reported. ... (25 replies)
... Don't do it!....First I would find a new doctor. He doesn't seem to know anything about cholesterol. I would suggest that that you do you research on cholesterol. Find out what the bosy uses cholesterol for and how essential it is. If have done over 200 hours of research on cholesterol and statin drugs. ... (9 replies)
Stopping Lipitor
Feb 26, 2001
... ave our problems cannot judge how we should feel. My wife, a nurse, passes out meds like candy but has never had a serious illness, so has no idea what med side effects can feel like. I have been on cholest. meds. ... (33 replies)
... The whites of my eyes are jaundiced and have always been since I was a teenager as one friend noticed back in high school. I'm 33 now and have known about the whites of my eyes since about 1987. It was in 1994 that I first learned about my bilirubin being out the normal range. ... (22 replies)
... Unfortunately Co Q10 does not stop all of the side effects of statins. It only helps with the side effects of lowered CoQ10...which include among other things, muscle problems in the heart. ... (35 replies)
... Hi, my mom was on Lipitor for a long time, she started having stomach problems from the get go, it has gotten to the point that it seams like she has ALZ., Lipitor has over 50 side effects, PLEASE CHECK their web site to see them all. The doctor FINALLY took her off because of the side effects. ... (18 replies)
... I must agree..I'm on CRESTOR and have no problems at all. I take an "average" 7 mg dose.. ... (15 replies)
... It is really sad when U complain to these drs. and they look at you like your the ONLY one that has any problems. I have tried every cholesterol drug out there and have not tolerated any of them, yet the drs. ... (35 replies)
... months or so because this can happen taking these so called wonder drugs , this serious problem is called Rhabdomyolysis . These drugs can cause a myriad of problems and if you ever took the time to read the side effects it would scare you . ... (24 replies)
... I was also on Lipitor and thought I was losing it because I had no concentration and couldn't finish a sentence because of loss of words. ... (35 replies)
... :wave: And my small town..starting with me. ;) (29 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 09:08 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!